# SDR DXTA200601293

- Difficulty date: March 13, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N330QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600329
- Aircraft time: 9,846 hours, 7,992 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Hydraulic System
- Part number: NPN
- Part serial: NSN
- Condition: Underserviced
- Location: Brake Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CO-PILOTS SIDE RT BRAKE PEDAL IS SOFT.  WILL STOP AIRCRAFT HOWEVER WILL TRAVEL APPROX 1.5 INCHES BEFORE PRESSURE IS FULL.  WHEN APPLYING BRAKES LEFT SIDE WILL HOLD WHILE RT SIDE WILL TRAVEL FORWARD BEFORE SAME AMOUNT OF PRESSURE IS FELT.  PERFORMED ANTI-SKID BRAKE BLEEDING PROCEDURE IAW CESSNA 560 M/M 32-42-00.  CO-PILOTS RT BRAKE PEDAL HAS SAME TRAVEL AND PRESSURE FEEL AS LT PEDAL.  ALSO FEELS THE SAME AS PILOTS LT AND RT PEDALS.  LEAK CHECK OF BRAKE BLEED PORTS CHECK GOOD.
